# SDR SIMA200123423

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2720 · Rudder Control System
- Part: Carriage
- Part number: 7327200561
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION MAINTENANCE, FOUND THE RIGHT RUDDER PEDAL CONSOLE CARRIAGE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT CARRIAGE IAW SAAB MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
